Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 77, NWS Indianapolis, IN

June 13, 2010Hamilton County, Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2010, 7:30 PM EDT for Hamilton County, Marion County, Indiana. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 7:30 PM EDT (23:30 UTC)
Expired
Jun 13, 2010, 8:15 PM EDT
In force
45 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hamilton County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 33 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:32 PM EDTTSTM WND GST 67Sheridan, IN67 MPH WIND GUST MEASURED IN SHERIDAN.
Jun 13, 7:35 PM EDTTSTM WND GST 75Sheridan, INOBTAINED FROM DAVIS WEATHER INSTRUMENTS METER
Jun 13, 7:39 PM EDTTSTM WND GST 60Nw Carmel, IN
Jun 13, 7:48 PM EDTTSTM WND GST 601 Nw Fishers, INAT 131ST STREET AND ALLISONVILLE ROAD
Jun 13, 7:53 PM EDTTSTM WND GST 50Fishers, INACCOMPANIED BY HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS53 KIND 132330
SVRIND
INC057-097-140015-
/O.NEW.KIND.SV.W.0077.100613T2330Z-100614T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 815 PM EDT

* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 13 MILES SOUTHWEST OF TIPTON TO DANVILLE...AND MOVING EAST AT
  35 MPH.

  AT 720 PM EDT...A 60 MPH WIND GUST WAS REPORTED NEAR DANVILLE WITH 
  THESE STORMS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EAGLE CREEK RESERVOIR AND CLERMONT AROUND 735 PM EDT...
  ATLANTA...MORSE RESERVOIR...INDIANAPOLIS INT'L AIRPORT AND CAMBY
  AROUND 740 PM EDT...
  ARCADIA...WYNNEDALE...WILLIAMS CREEK AND SPRING HILL AROUND 745 PM
  EDT...
  MONUMENT CIRCLE...INDIANA STATE FAIRGROUNDS...BROAD RIPPLE AND
  NOBLESVILLE AROUND 750 PM EDT...
  HOMECROFT AROUND 755 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 128.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 12.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 93.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4023 8586 3993 8589 3993 8595 3988 8595
      3988 8596 3964 8597 3963 8633 3993 8634
      3993 8625 4023 8624
TIME...MOT...LOC 2329Z 289DEG 30KT 4017 8620 3973 8643
WIND...HAIL 60MPH <.75IN

$$

NIELD
3 follow-up statements
318 
WWUS53 KIND 132343
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT SUN JUN 13 2010

INC057-097-140015-
/O.CON.KIND.SV.W.0077.000000T0000Z-100614T0015Z/
HAMILTON-MARION-
743 PM EDT SUN JUN 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
HAMILTON COUNTIES UNTIL 815 PM EDT...

AT 739 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
TIPTON TO SPEEDWAY...MOVING EAST AT 40 MPH.

IN ADDITION...AT 735 PM EDT...A 74 MPH WIND GUST WAS REPORTED WITH 
THESE STORMS IN SHERIDAN.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MONUMENT CIRCLE...INDIANA STATE FAIRGROUNDS...INDIANAPOLIS AND
  FISHERS AROUND 750 PM EDT...
  GEIST RESERVOIR...WARREN PARK...SOUTHPORT AND LAWRENCE AROUND 755
  PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS IF YOU ARE IN THE PATH OF 
THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4023 8586 3993 8589 3993 8595 3988 8595
      3988 8596 3964 8597 3963 8633 3993 8634
      3993 8625 4023 8624
TIME...MOT...LOC 2342Z 283DEG 33KT 4017 8600 3974 8626
WIND...HAIL 70MPH <.75IN

$$

NIELD
421 
WWUS53 KIND 132359
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT SUN JUN 13 2010

INC057-097-140015-
/O.CON.KIND.SV.W.0077.000000T0000Z-100614T0015Z/
HAMILTON-MARION-
759 PM EDT SUN JUN 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION AND
HAMILTON COUNTIES UNTIL 815 PM EDT...

AT 758 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF
FISHERS TO SOUTHPORT...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS IF YOU ARE IN THE PATH OF 
THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3993 8589 3993 8595 3990 8595 3988 8596
      3964 8597 3963 8633 3994 8616 4023 8610
      4023 8586
TIME...MOT...LOC 2359Z 283DEG 33KT 4000 8583 3965 8610
WIND...HAIL 70MPH <.75IN

$$

NIELD
596 
WWUS53 KIND 140011
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT SUN JUN 13 2010

INC057-097-140020-
/O.EXP.KIND.SV.W.0077.000000T0000Z-100614T0015Z/
HAMILTON-MARION-
811 PM EDT SUN JUN 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR MARION AND HAMILTON COUNTIES 
WILL EXPIRE AT 815 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3993 8589 3993 8595 3990 8595 3988 8596
      3964 8597 3963 8633 3994 8616 4023 8610
      4023 8586
TIME...MOT...LOC 0010Z 283DEG 33KT 3998 8570 3963 8597

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:05 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 13, 7:05 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT SUN JUN 13 2010

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...WEAK HIGH PRESSURE WAS IN PLACE FROM THE GREAT LAKES
ACROSS INDIANA TO THE DEEP SOUTH EARLY THIS AFTERNOON. A WEAK
TROUGH OF LOW PRESSURE WAS FOUND ACROSS EASTERN KANSAS...NORTHERN
MISSOURI AND NOSED INTO WESTERN ILLINOIS. A LINE OF THUNDERSTORMS
WAS FOUND ACROSS EASTERN IOWA AND WESTERN ILLINOIS PUSHING
NORTHEAST. SURFACE FLOW ACROSS CENTRAL INDIANA WAS LIGHT AND
VARIABLE...ALTHOUGH HINTS OF A LINGERING BOUNDARY WERE FOUND
ACROSS THE FAR SOUTHERN PARTS OF CENTRAL INDIANA. DEW POINT
TEMPERATURE REMAINED VERY MOIST AND UNCOMFORTABLE...AROUND 70.

&&

.NEAR TERM.../TONIGHT/.

H8 ANALYSIS EARLY THIS MORNING SHOWS WEAK RIDGING IN PLACE ACROSS
INDIANA AND ONGOING CONVECTION TO OUR WEST APPEARS TO BE RIDING THE
RIDGE TO THE NORTH. THUS THE PROTECTIVE RIDGE SHOULD KEEP THUNDER
CHANCES MAINLY CONTAINED TO THE NORTHERN PARTS OF THE FORECAST
AREA THIS EVENING. AN ISOLATED DIURNAL TSRA CANNOT BE RULED OUT
ACROSS THE SOUTH. THUS WILL TAPER POPS FROM HIGHEST ACROSS THE
NORTH TO LOWEST ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA.

PROTECTIVE RIDGE BEGINS TO MOVE EAST OVERNIGHT AND OVERNIGHT TSRA
DEVELOPMENT IS EXPECTED ACROSS THE MID MISSISSIPPI RIVER VALLEY
AND THICKNESS PROPAGATION INDICATES MOVEMENT TO CENTRAL INDIANA.
THUS WILL NEED TO INCLUDE MORE CHANCES FOR THUNDERSTORMS OVERNIGHT.

GIVEN THE VERY WARM AND HUMID AIR MASS IN PLACE AND LITTLE CHANGE
IN AIR MASS WILL KEEP LOW TEMPS NEAR EXPECTED DEW POINTS AROUND
70...WHICH MAVMOS HANDLES QUITE WELL.

&&

.SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/.

ACTIVE WEATHER PATTERN TO PERSIST DURING THE EARLY PART OF THE WORKWEEK.
WEAK SURFACE LOW AND ASSOCIATED UPPER WAVE IS EXPECTED TO PUSH
ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING
HOURS ON MONDAY. PLENTIFUL MOISTURE IS AVAILABLE. FORECAST
SOUNDINGS FOR MONDAY SHOW CAPE NEAR 1.5-2K J/KG AND LI/S OF -4 TO
-5. H7 TEMPS APPEAR TO FALL BELOW 10C...AND THE MID LEVEL CAP
APPEARS DETERIORATED. THUS TSRA APPEAR LIKELY ON MONDAY. SEVERE
THREAT REMAINS ON MONDAY...WITH MAIN THREAT BEING DAMAGING WINDS.
HEAVY RAIN WILL ALSO BE POSSIBLE..ESPECIALLY AS PWATS ARE AGAIN
NEAR 2 INCHES. THIS COULD RESULT IN FLASH FLOODING IN SPOTS THAT
HAVE ALREADY SEEN HEAVY RAINS OVER THE PAST COUPLE OF DAYS.

DUE TO VARIABLE CLOUDINESS AND PERIODS OF SUN WILL STICK CLOSE TO
MAVMOS HIGHS AS THEY APPEAR PRETTY REASONABLE. ANY AREAS THAT DO
SEE SUN WILL SURELY SHOOT WARMER QUICKLY...WHILE AREAS THAT REMAIN
MOSTLY CLOUDS MAY NOT REACH MAVMOS HIGHS.

NAM EJECTS A UPPER WAVE ACROSS THE AREA AND APPEARS TO BE QUITE
OVERAGGRESSIVE...SUGGESTING OVER 2 INCHES OF RAIN AT IND. ALTHOUGH
HEAVY RAIN APPEARS POSSIBLE THIS APPEARS RATHER OVERDONE AND LOOKS
LIKE CONVECTIVE FEEDBACK. THIS BEING SAID...THE GFS AGREES A WAVE
WILL CONE ACROSS INDIANA ON MONDAY EVENING AS A WEAK LLJ STREAMS
ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARD CENTRAL INDIANA. THUS
AGAIN MORE TSRA LOOK LIKELY ON MONDAY NIGHT INTO EARLY TUESDAY.
AGAIN WITH WITH THE VERY HUMID AIR MASS IN PLACE...LOW
TEMPERATURES NEAR THE EXPECTED DEW POINTS AROUND 70 WILL BE THE
WAY TO GO.

THE WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ON
TUESDAY. FORECAST SOUNDINGS AGAIN SHOW BOUNTIFUL CAPE OVER 2500
J/KG AND AGAIN LI/S NEAR -5 TO -6. UPPER SUPPORT SHOWS A RIDGE
EXITING TO OUR EAST AND ANOTHER SHORT WAVE APPROACHING FROM THE
CENTRAL PLAINS. HOWEVER CONFIDENCE IN TIMING OF THE WAVES AT THIS
POINT IS DETERIORATING. THUS WILL NEED TO CONTINUE LIKELY POPS ON
TUESDAY WITH HIGH TEMPS IN THE UPPER 80S.

YET ANOTHER WAVE WAVE PUSHES ACROSS THE REGION ON TUESDAY NIGHT.
WILL NEED TO CONTINUE CHANCE POPS AND WARM LOW TEMPERATURES AGAIN
AS THE PERSISTENT PATTERN REMAINS.

&&

.LONG TERM.../WEDNESDAY THROUGH SUNDAY/.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE END OF
THE WORKWEEK AND INTO NEXT WEEKEND. ECMWF AND GFS CONTINUE TO SUGGEST A
VERY WARM AND HUMID AIR MASS ACROSS THE OHIO VALLEY. GIVEN THE
CONTINUE QUICK FLOW ALOFT CONFIDENCE IN RUN TO RUN CONSISTENCY IS
LOW. AS THINGS APPEAR NOW...A WEAK COOL FRONT IS EXPECTED TO PUSH
ACROSS THE AREA WEDNESDAY MORNING AND ALLOW AN UPPER RIDGE TO
BUILD ACROSS THE AREA THROUGH THURSDAY. HOWEVER GIVEN THE VERY
WARM AND MOIST AIR MASS...DIURNAL CONVECTIVE ACTIVITY CANNOT BE
RULED OUT ON THURSDAY.

ECMWF THEN HINTS AT A COUPLE OF QUICK WAVES PUSHING ACROSS THE
OHIO VALLEY AS THE RIDGE WEAKENS ON FRIDAY AND SATURDAY.
AGAIN...CONFIDENCE IN TIMING IS LOW BUT CHANCE POPS FOR THUNDER
SEEMS VERY REASONABLE GIVEN THE WARM AND MOIST AIR MASS IN PLACE.

SIMILAR TO WEDNESDAY...ANOTHER COOL FRONT IS QUICKLY EXITING THE
AREA ON SUNDAY MORNING...BUT AGAIN DUE TO TIMING AND CONFIDENCE
UNCERTAINTY...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT.

&&

.AVIATION.../DISCUSSION FOR 140024Z TAFS/...
COMPLEX OF THUNDERSTORMS FROM WESTERN INDIANA TO EASTERN MISSOURI
WILL MOVE ACROSS CENTRAL INDIANA TAF SITES THIS EVENING.  AS A
RESULT SHOWERS AND THUNDERSTORMS WILL BE THE RULE...ESPECIALLY NEAR
THE I70 CORRIDOR.  RADAR LOOPS INDICATE AFTER FIRST BAND MOVES
THROUGH OTHER THUNDERSTORMS MAY PASS SOUTH OF KLAF.

THESE THUNDERSTORMS WILL PROBABLY DIMINISH TOWARDS MIDNIGHT AND
ALTHOUGH THUNDERSTORMS ARE NOT OUT OF THE PICTURE...CHANCES SHOULD
BE LOW ENOUGH TO JUST GO CB IN TAFS LATE TONIGHT AND MONDAY MORNING.

AS UPPER LEVEL WILL MOVE ACROSS CENTRAL INDIANA INDIANA MONDAY
AFTERNOON AND WITH A COLD FRONT APPROACHING FROM THE NORTH.
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY
AFTERNOON AND EVENING.  BETWEEN THESE TWO PERIOD OF THUNDERSTORMS
TAFS SHOULD BE MOSTLY VFR WITH CEILINGS FROM 35 HND TO 5 THOUSAND
FEET.

AFTER THUNDERSTORMS MOVE THROUGH THIS EVENING...WINDS WILL BE LIGHT
REST OF THE NIGHT AND FROM THE SOUTHWEST AROUND 10 KNOTS ON MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM...PUMA
AVIATION...JH
Hazardous weather outlook, Jun 13, 3:03 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT SUN JUN 13 2010

INZ021-030-031-036>042-045>049-052>057-062>065-070>072-141915-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-141915-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-141915-
SULLIVAN-KNOX-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-068-069-141915-
GREENE-DAVIESS-MARTIN-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Jun 13, 6:52 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
652 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     12 S LAFAYETTE          40.24N 86.87W
06/13/2010                   TIPPECANOE         IN   AMATEUR RADIO

            LIVE WALNUT TREE DOWNED NEAR COUNTY ROADS 1300 SOUTH AND
            400 EAST.

&&

NIELD
Local storm report, Jun 13, 7:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
706 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       5 NW TERRE HAUTE        39.52N 87.45W
06/13/2010  M0.75 INCH       VIGO               IN   AMATEUR RADIO

            AMOUNT IN PAST TEN MINUTES

&&

HEROLD
Local storm report, Jun 13, 7:07 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     CRAWFORDSVILLE          40.04N 86.90W
06/13/2010                   MONTGOMERY         IN   LAW ENFORCEMENT

            A FEW TREES DOWN ON CITY STREETS OF MEDIUM SIZE

&&

HEROLD
Local storm report, Jun 13, 7:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     LEBANON                 40.05N 86.47W
06/13/2010  M53 MPH          BOONE              IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, Jun 13, 7:23 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             1 S TERRE HAUTE         39.46N 87.38W
06/13/2010  U0.25 INCH       VIGO               IN   AMATEUR RADIO

&&

HEROLD
Local storm report, Jun 13, 7:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     N DANVILLE              39.76N 86.52W
06/13/2010  M60 MPH          HENDRICKS          IN   AMATEUR RADIO

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby30 min
Jun 12, 8:15 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan60 min
Jun 12, 8:24 PM EDTTornado WarningINDJohnson, Morgan21 min
Jun 12, 8:30 PM EDTTornado WarningINDJohnson, Morgan35 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby44 min
Jun 12, 9:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby40 min
Jun 12, 9:19 PM EDTAreal Flood AdvisoryINDJohnson3 hr
Jun 12, 9:19 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 12, 9:24 PM EDTSevere Thunderstorm WarningINDDecatur, Henry, Jennings, Rush51 min
Jun 12, 9:57 PM EDTSevere Thunderstorm WarningINDJackson, Jennings16 min
Jun 12, 10:20 PM EDTAreal Flood WarningINDDecatur, Jennings, Rush4 hr
Jun 13, 1:28 AM EDTRiver Flood WarningINDShelby20 hr
Jun 13, 7:35 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDSullivan, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningINDClay, Vigo62 min
Jun 13, 5:55 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren50 min
Jun 13, 6:32 PM EDTSevere Thunderstorm WarningINDMontgomery, Putnam43 min
Jun 13, 6:44 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam25 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton49 min
Jun 13, 7:05 PM EDTSevere Thunderstorm WarningINDHendricks40 min
Jun 13, 7:37 PM EDTAreal Flood AdvisoryINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jun 13, 7:52 PM EDTSevere Thunderstorm WarningINDHancock, Madison38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.